# SDR UALA2010102904013

- Difficulty date: October 28, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 84,601 hours, 10,384 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ALONG STAIRS FALLING OFF WALL. REPLACED DAMAGED EMERGENCY LIGHT AT TOP OF STAIRS. SECURED CONNECTORS IN SEVERAL LOCATIONS. EMERGENCY LIGHT OPS NORMAL.
